Chemists' Own Paracetamol 20 Tabs (Generic of PANADOL)
Each tablet contains: Paracetamol 500mg
Chemist Own paracetamol reduces fever and provides effective temporary relief of mild to moderate pain including headache, arthritic and rheumatic pain and muscular aches. It is considered a suitable first line, short term treament for common ‰Û÷everyday‰۪ aches and pains.
Take with water every 4-6 hours if necessary. Keep to the recommended dose. Adults and children over 12 years of age 1-2 tablets (max 8 tablets per 24 hours) Children 7-12years 1/2-1 tablet (max 4 tablets per 24 hours)
We Also Recommend